Publications of the Research Institute for Mathematical Sciences
Full-Text PDF (270 KB) | Metadata | Table of Contents | PRIMS summary
Published online: 2008-06-30
Divisorial Valuations via ArcsTommaso de Fernex, Lawrence Ein and Shihoko Ishii (1) University of Utah, Salt Lake City, United States
(2) University of Illinois at Chicago, United States
(3) University of Tokyo, Japan
This paper shows a ﬁniteness property of a divisorial valuation in terms of arcs. First we show that every divisorial valuation over an algebraic variety corresponds to an irreducible closed subset of the arc space. Then we deﬁne the codimension for this subset and give a formula of the codimension in terms of “relative Mather canonical class”. By using this subset, we prove that a divisorial valuation is determined by assigning the values of ﬁnite functions. We also have a criterion for a divisorial valuation to be a monomial valuation by assigning the values of ﬁnite functions.
No keywords available for this article.
de Fernex Tommaso, Ein Lawrence, Ishii Shihoko: Divisorial Valuations via Arcs. Publ. Res. Inst. Math. Sci. 44 (2008), 425-448. doi: 10.2977/prims/1210167333